Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having autoimmune hepatitis, diabetes, hypothyroidism, orbital congestion. On medicines. Matter of concern?

I have Autoimmune Hep, diabetis, hypothyroidism , and now orbital conjestion from thyroid disease . How concerned should I be about all of these combinations. The diabetis is caused by use of prednisone that I am on. I am now taking 10 mg daily, plus 150 mg of azathrioprine and have been on this for years. I have had Autoimmune Hep two times over the last 20 years.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing, HCM, You did not mentioned your age, and Male/ Female,
If it is really autoimmune response, then you have to be very much cautious, there is work going on in genetic medicine, may come with some promising therapy in future, just keep eye on such news and talk to your Doctor in this regard, Have a good day.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor